Ensembles quasiminimaux pour le périmètre avec contrainte de volume et rectificabilité uniforme
Séminaire Équations aux dérivées partielles (Polytechnique) (2000-2001), Talk no. 9, 13 p.
@article{SEDP_2000-2001____A9_0,
     author = {Rigot, S\'everine},
     title = {Ensembles quasiminimaux pour le p\'erim\`etre avec contrainte de volume et rectificabilit\'e uniforme},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2000-2001},
     note = {talk:9},
     mrnumber = {1860681},
     zbl = {1067.49027},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_2000-2001____A9_0}
}
Rigot, Séverine. Ensembles quasiminimaux pour le périmètre avec contrainte de volume et rectificabilité uniforme. Séminaire Équations aux dérivées partielles (Polytechnique) (2000-2001), Talk no. 9, 13 p. http://www.numdam.org/item/SEDP_2000-2001____A9_0/

[1] Almgren, F. J. Existence and regularity almost everywhere of solutions to elliptic variational problems with constraints, Mem. Amer. Math. Soc., Tome 4 (1976) no. 165, pp. viii+199pp | MR 420406 | Zbl 0327.49043

[2] Ambrosio, L.; Paolini, E. Partial regularity for quasi minimizers of perimeter, Ricerche Mat., Tome 48 (1999), pp. 167-186 | MR 1765683 | Zbl 0943.49032

[3] David, G.; Semmes, S. Analysis of and on uniformly rectifiable sets, Amer. Math. Soc., Mathematical Surveys and Monographs, Tome 38 (1993) | MR 1251061 | Zbl 0832.42008

[4] David, G.; Semmes, S. Quantitative rectifiability and Lipschitz mappings, Trans. Amer. Math. Soc., Tome 337 (1993) no. 2, pp. 855-889 | MR 1132876 | Zbl 0792.49029

[5] David, G.; Semmes, S. Uniform rectifiability and quasiminimizing sets of arbitrary codimension, Mem. Amer. Math. Soc., Tome 144 (2000) no. 687, pp. viii+132 pp | MR 1683164 | Zbl 0966.49024

[6] Giorgi, E. De Frontiere orientate di misura minima (1960-1961) (Sem. Mat. Scuola Norm. Sup. Pisa)

[7] Federer, H. The singular sets of area minimizing rectifiable currents with codimension one and of area minimizing flat chains modulo two arbitrary codimension, Bull. Amer. Math. Soc., Tome 76 (1970), pp. 767-771 | MR 260981 | Zbl 0194.35803

[8] Giusti, E. Minimal surfaces and functions of bounded variation, Birkhäuser, Monographs in Mathematics, Tome 80 (1984) | MR 775682 | Zbl 0545.49018

[9] Gonzalez, E.; Massari, U.; Tamanini, I. On the regularity of boundaries of sets minimizing perimeter with a volume constraint, Indiana Univ. Math. J., Tome 32 (1983) no. 1, pp. 25-37 | MR 684753 | Zbl 0486.49024

[10] Otto, F. Dynamics of labyrinthine pattern formation in magnetic fluids : a mean-field theory, Arch. Rational Mech. Anal., Tome 141 (1998) no. 1, pp. 63-103 | MR 1613500 | Zbl 0905.35068

[11] Rigot, S. Ensembles quasi-minimaux avec contrainte de volume et rectifiabilité uniforme, Mém. Soc. Math. Fr. (N.S.), Tome 82 (2000), pp. v+104pp | Numdam | MR 1807347 | Zbl 0983.49025

[12] Rigot, S. Uniform partial regularity of quasi minimizers for the perimeter, Cal. Var. Partial Differential Equations, Tome 10 (2000) no. 4, pp. 389-406 | MR 1767720 | Zbl 0961.49025

[13] Tamanini, I. Regularity results for almost minimal oriented hypersurfaces in n , Quaderni Del Dipartimento Di Matematica Dell’ Universita’ Di Lecce (1984)

[14] Ziemer, W. P. Weakly differentiable functions, Springer-Verlag, Graduate Texts in Mathematics, Tome 120 (1989) | MR 1014685 | Zbl 0692.46022